Jump to content

Has Anyone Had A Good Reaction??


ode_to_fantasy
 Share

Recommended Posts

I know that this has been discussed before...but I've only read about bad reactions to Calcium Channel Blockers. My dr. just prescribed Verapimil to me for my migraines, and he said it might help with my syncope as well. I'm extremely intolerant to meds apparently...they've tried so many on me that I feel like a human guinea pig. He said he doesn't really want to try this on me, but it's better than Depakote and some others, and nothing else has worked so far...so this is the next on the list for me to try, and he's putting me on the lowest dose possible.

My question...has Verapamil helped anyone???

Link to comment
Share on other sites

Does the doctor know you have NCS and POTS? Calcium channel blockers are vasodilators, and they can cause syncope as a side effect. Wouldn't a CCB make your NCS and POTS much worse? Might that in turn make your migraines worse?

I was thinking that...but he's the dr. that diagnosed me with NCS, POTS and migraines. He said "it might help, it might make you worse, it's worth a try". Between him and my Cardiologist I've already tried sooo many things, but my migraines are such a huge issue that I'm willing to try it. At the first sign of anything going awry I'm going to call him and let him know... I haven't really heard any good things about this drug at all...and it kinda worries me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...